<< Previous Issue Kyungpook Mathematical Journal (Vol. 13, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 133—298
 Original Articles 
A positive linear functional on an ordered topological vector lattice
Jeong Dae Rim
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 133—139
Semirings with noncommutative addition
H.E. Stone
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 141—151
Problem of efficiency of cross-section of an open channel
Satya Prakash
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 153—156
Commom fixed point theorem for some bounded linear operators
Dae Hyeon Pahk
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 157—159
A note on weakly compactly generated Banach spaces which are separable
Joe Howard, Kenneth Melendez
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 161—164
Some commutativity theorems for near rings
Steve Ligh
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 165—170
Some Bessel function integrals
M.L. Glasser
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 171—174
On the geometric means of an entire function of two complex variables
Arun K. Agarwal
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 175—177
The finite square semi-uniformity
Norman Levine
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 179—185
On H-curvature tensors in Kahler manifold
B.B. Sinha
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 185—189
Poincaré period relation on compact Riemann surfaces
Ok Young Yoon
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 191—201
On Sasakian manifold
Ram Hit
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 211—215
Preservation of connectedness under extensions of topologies
Donald F. Reynolds
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 217—219
Integrability conditions of an almost contact manifold
R.S. Mishra
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 221—224
A note on mildly normal spaces
Takashi Noiri
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 225—228
Strict inclusion OHB<OHD for all dimensions
Young K. Kwon
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 229—234
A property of cofunctors SF(X,A)
Kwang Ho So
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 235—240
Sheaves on prime spectrums of quasi B-rings
Hyung Koo Cha, Dall Sun Yun
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 241—247
A summation formula on Kampé de Fériet function
Manilal Shah
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 249—251
A definite integral involving generalized Fox's H-function with applications 1
N.P. Singh
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 253—264
On the construction of multiple parameter extensors of higher order
OM P. Singh
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 265—273
On a generalized integral transform
A.M.M. de Gomez Lopez1, S.L. Kalla2
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 275—280
On an integral transform involving Meijer's G-functions
C.F. Wong, R.N. Kesarwani
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 281—286
Intrinsic problems on Sn(1/√2)×Sn+1(1/√2)
U-Hang Ki, Jin Suk Pak
Kyungpook Mathematical Journal 1973 Vol. 13, No. 2, 287—298

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd